# SDR UIEA2013032600155

- Difficulty date: March 25, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 74,493 hours, 12,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 560-570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED DAMAGE TO THE LOWER LOBE.  FWD CARGO COMPARTMENT FROM BS 560 -570, LBL 24.75 . SEAT TRACK CRACKED AND DAMAGED.  PERFORMED A TIME LIMITED REPAIR .
